Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Every odd perfect number has a prime factor which exceeds $\mathrm{10^{6}}$


Authors: Peter Hagis Jr. and Graeme L. Cohen
Journal: Math. Comp. 67 (1998), 1323-1330
MSC (1991): Primary 11A25, 11Y70
MathSciNet review: 1484897
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved here that every odd perfect number is divisible by a prime greater than $10^{6}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11A25, 11Y70

Retrieve articles in all journals with MSC (1991): 11A25, 11Y70


Additional Information

Peter Hagis Jr.
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122

Graeme L. Cohen
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122; School of Mathematical Sciences, University of Technology, Sydney, Broadway, NSW 2007, Australia
Email: g.cohen@maths.uts.edu.au

DOI: http://dx.doi.org/10.1090/S0025-5718-98-00982-X
PII: S 0025-5718(98)00982-X
Received by editor(s): October 24, 1995
Received by editor(s) in revised form: July 10, 1996
Article copyright: © Copyright 1998 American Mathematical Society